# SDR AALA202308235130

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 23,055 hours, 9,069 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SIDING WINDOW REQUIRES UNNATURAL FORCE TO GET THE BUTTON TO DEPRESS TO OPEN AS WELL AS FORCEFUL JIGGLING TO HAVE THE RED CLOSED AND LOCKED BAND TO POP UP WHEN CLOSING. MAINTENANCE RIGGED CAPTAIN SLIDING WINDOW PER AMM 56-12-00 ANDACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
